ARTHREX, INC. 4-0 FW,18" W/TPR NDL 12.3 MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Model Number |
4-0 FW,18" W/TPR NDL 12.3 MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
(b)(6) 2022, it was reported by a sales representative via sems that an ar-7230-01 fiberwire® #4-0, braided polyblend suture, blue, with tapered point needle had an issue.During a wound exploration possible nerve repair (b)(6) 2022, when working on hand, approximating the tendon back together, when pulling suture through hand, the needle detached from suture mid pass.The piece broke off inside the patient and was retrieved.The case was completed successfully with no impact to the patient.